MathSciNet Relay Station
MathSciNet bibliographic data
MR552259 60F05 (62G30)
Hall, W. J.; Wellner, Jon A. The rate of convergence in law of the maximum of an exponential sample. Statist. Neerlandica 33 (1979), no. 3, 151–154.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement